Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Mathematical model for fines-migration-assisted waterflooding with induced formation damage
Author: Zeinijahromi, A.
Nguyen, T.
Bedrikovetski, P.
Citation: SPE Journal, 2013; 18(3):518-533
Publisher: Society of Petroleum Engineers
Issue Date: 2013
ISSN: 1086-055X
Statement of
Abbas Zeinijahromi, Thi Kim Phuong Nguyen and Pavel Bedrikovetsky
Rights: © 2013. Society of Petroleum Engineers
RMID: 0020130262
DOI: 10.2118/144009-PA
Appears in Collections:Australian School of Petroleum publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.